Serious migraines with Thybon T3: I’ve been on T... - Thyroid UK

Thyroid UK

117,071 members135,837 posts

Serious migraines with Thybon T3

LFE12
LFE12

I’ve been on T3 for two years I’m on a dose of 30mcg a day, on 5mcg tablets. However this months the go changed the tablets to Thybon 20 Henning as it is a lot cheaper than 5 mcg tabs. I’d originally been put on the 5mcg due to allergy to lactose.

I’ve been on the Thybon for about 4 weeks now and started with increased migraines, which I suffer from anyway. It got to the point where they were daily and the sumatriptan was working until lunchtime, then the migraine kicked in big time again. I have researched on this site and seen indicators from a while back that the migraines are a side effect of this particular brand of T3. I stopped the Thybon and the migraines have gone. If I’d stayed on any longer I would have been debilitated.

Any advice on an alternative brand which does not give this side effect? I now have no T3 and need to explain to the go the situation. He is only interested in money, which I understand, but to be this ill was horrendous!

Man you thanks in advance.

1 Reply

Bioavailable magnesium and other key electrolytes iare required with increased metabolism. Picometer ReMag, ReMag lotion and ReMyte (Botanicahealth) formulated by Dr Carolyn Dean might be effective in eradicating your migraines. The Magnesium Miracle is also worth reading.

You may also like...